# SDR RAIA00211311

- Difficulty date: November 7, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 14,184 hours, 14,823 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relief Valve
- Condition: Bypassing
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS REMAINED AT 9 DEGREES WHEN FLAPS ZERO SELECTED. MAINTENANCE RESET THE PRESSURE RELIEF BYPASS PIN, OPS CK OK.
